Frankfin Women 2025 INCLUSIVE LEADERSHIP MENTORING PROGRAM



THE FRANKLIN WOMEN INCLUSIVE LEADERSHIP MENTORING PROGRAM SUPPORTS THE CAREER PROGRESSION OF MID-CAREER WOMEN WHILE DEVELOPING THE INCLUSIVE LEADERSHIP CAPABILITIES OF SECTOR LEADERS.

ABOUT THE PROGRAM

ACT

Franklin Women is excited to deliver the 4th cohort of our ACT Mentoring Program in 2025.

Delivered over 6 months, the cross-organisational Mentoring Program combines informal mentoring sessions between mentees and mentors, with expertly facilitated workshops and events. The facilitated sessions provide career development, mentoring and inclusive leadership frameworks.

Through this Program, mentees gain confidence and clarity around their career progression while mentors learn how their own leadership can positively shape the culture within their teams, organisations, and the wider sector.

The ACT Program will run between June and November 2025 (refer to Program Dates overleaf).

WHAT SETS THIS PROGRAM APART?



CROSS-ORGANISATIONAL PROGRAM

Connecting mentees with mentors from organisations across the health and medical research ecosystem.



THOROUGH MATCHING PROCESS

A rigorous matching process based on critical factors for a successful mentoring partnership.



FULLY SUPPORTED EXPERIENCE

Participants are supported by experienced executive coaches and an online mentoring platform.

RESULTS FOR MENTEES AND MENTORS

The Franklin Women Mentoring Program is an evaluated gender equity initiative within the Australian health and medical research ecosystem, which has positive impact on the careers of women (mentees) while also the inclusive leadership skills of leaders of all genders (mentors).*

Program participants also drive a ripple effect of positive change within their teams, organisations and wider ecosystem.



Participating in this program has been a complete game changer. My mentor has been perfect and exactly what I needed. I have learnt and gained so much which has invigorated my passion for my role!

-2024 Mentee

91% OF MENTEES SURVEYED IN 2024

said they are very clear on how their professional strengths add value to their work

89% OF MENTORS SURVEYED IN 2024

said this program has enhanced their leadership skills



"It was great to see my mentee flourish and gain skills that facilitated improvements in career development that I don't think would have happened in the absence of the program."

-2024 Mentor

KEY DATES 2025

Participation in the 6-month Mentoring Program involves attendance at the facilitated workshops outlined in the table below, (in-person workshops in Canberra and virtual via Zoom), as well as approximately 6 - 8 informal meetings between mentees and mentors at their convenience.

All participants need to have the capacity to attend workshops and work with their pair for the entirety of the program.

WHEN	ACTIVITY		DELIVERY	MENTEES	MENTORS
9.30am - 4pm Wed 11 Jun	Mentee Initial Workshop	An introductory career and leadership development workshop to provide content for mentoring conversations.	Face to Face 6.5 hours	~	
2pm - 5pm Thu 12 Jun	Mentor Initial Workshop	An introductory workshop to provide mentors with tools in mentoring and strategies to support their mentees.	Face to Face 3 hours		/
5pm - 7pm Thu 12 Jun	Program Launch	An evening event to celebrate the kick-off of the program. Former mentees and mentors will speak about their experiences.	Face to Face 2 hours	✓	/
2pm - 4pm Wed 23 Jul	Signature Strengths Workshop	A workshop designed to help mentees and mentors identify their individual signature strengths.	Virtual 2 hours	✓	✓
9.30am - 1pm Wed 13 Aug	Mid-Point Check-In and Resilience	An opportunity for mentees & mentors to exchange feedback and insights from their mentoring experience followed by a networking lunch.	Face to Face 3.5 hours	✓	~
10am - 11.30am Wed 24 Sep	Career Insights Panel Discussion	A panel of select mentors will answer mentee questions and share insights about their careers.	Virtual 1.5 hours	✓	
10am - 11.30am Thu 23 Oct	Mentor Advanced Leadership	A session for mentors to reflect on key insights from the program and learn how to positively shift the inclusive leadership culture within their own organisations and the sector.	Virtual 1.5 hours		✓
5pm - 7pm Tue 25 Nov	Grand Finale Cocktail Event	Celebration to reflect on and close the 2025 program.	Face to Face 2 hours	✓	~

HOW TO PARTICIPATE

This is a cross-organisational Mentoring Program which means workplaces within the health and medical research ecosystem sign up to take part and nominate their staff/students who will go through the Program as a mentee or mentor. Mentees and mentors are matched outside of their own organisation,

If you are interested in participating as a mentee or mentor, please enquire within your organisation to see if they are a participating in the Program. If you are not sure if your organisation participates, please contact Franklin Women.

Franklin Women also sponsors mentee places for Franklin Women members from non-participating organisations. Refer to our website for more details: www.franklinwomen.com.au

PARTICIPANT CRITERIA

MENTEE

A woman whose work contributes to improving health outcomes in an academic or non-academic capacity in any discipline (e.g. laboratory, public health, clinical research, health technology, medical engineering etc).

Minimum 8–10 years professional experience. Equates to university C or equivalent.

MENTOR

An individual of any gender who has demonstrated significant experience in the sector at a leadership level, either in a research, academic or executive capacity.

A minimum 15 years professional experience and currently in a leadership role.

For more information please contact:



